MathSciNet Relay Station
MathSciNet bibliographic data
MR937453 46A45 (40H05)
Ahmad, Z. U.; Mursaleen Köthe-Toeplitz duals of some new sequence spaces and their matrix maps. Publ. Inst. Math. (Beograd) (N.S.) 42(56) (1987), 57–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement